# SDR HALA0700015

- Difficulty date: January 9, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 8,264 hours, 20,457 cycles
- Engine: Rroyce BR700715A130
- Engine time: 6,700 hours, 16,744 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - RT ENGINE NO IGNITE, 2ND ATTEMPT START ABORTED.  REMOVED AND REPLACED R ENG B IGNITER PER AM 74-20-04 OPS CK OK.
